Table of Contents
Journal of Operators
Volume 2013 (2013), Article ID 923843, 5 pages
http://dx.doi.org/10.1155/2013/923843
Research Article

Suzuki-Type Generalization of Chatterjea Contraction Mappings on Complete Partial Metric Spaces

1Department of Mathematics, Aligarh Muslim University, Aligarh 202 002, India
2Kirikkale University, Faculty of Arts and Sciences, Department of Mathematics, Kirikkale, 71450 Yahsihan, Turkey

Received 18 February 2013; Revised 21 May 2013; Accepted 22 May 2013

Academic Editor: Lingju Kong

Copyright © 2013 Mohammad Imdad and Ali Erduran. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Motivated by Suzuki (2008), we prove a Suzuki-type fixed point theorem employing Chatterjea contraction on partial metric spaces.